# SDR RAIA201602090002

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 35,112 hours, 20,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE.  R & R COCKPIT CEILING EMERGENCY LIGHT. OPS CHECKED NORMAL.
